# SDR PLGA980620A

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347BE
- Make and model: Saab 340B
- Aircraft serial: 340B187
- System (JASC): 2421 · AC Generator-Alternator
- Part: Ac Generator
- Part number: 31342001
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4253 - DURING CLIMB-OUT, THE LEFT AC GENERATOR FAILED.  AIRCRAFT RETURNED TO BOS.  MAINTENANCE REPLACED LEFT AC GENERATOR.  ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
